A 47-year-old female asked:
will it hurt to take asprin, ibuprofen, and mobic (meloxicam) at the same time?
2 doctor answers
Dr. Ankush Bansal answered
16 years experience Internal Medicine
It could: Mobic (meloxicam) and Ibuprofen are from the same class of NSAID pain relievers. Taking the maximum dosage or higher of nsaids can lead to stomach upset, stomach/esophageal/intestinal bleeding, and kidney dysfunction or failure. Aspirin is also an NSAID but a weak one. If you are still having pain after Aspirin and either Ibuprofen or mobic, (meloxicam) see your doctor. There are other meds available as adjuncts.
Answered on Jul 22, 2016
Dr. Brian Le answered
16 years experience Pain Management
Yes: Aspirin, mobic, (meloxicam) and Ibuprofen are non steroidal anti-inflammatory medications. It is not recommended to take multiple nsaids together as that they can cause stomach upset, kidney dysfunction and more.
Answered on Jun 25, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!